Abstract of Identifying Irrationals
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 107

Research Paper | Mathematics | India | Volume 6 Issue 3, March 2017

Identifying Irrationals

R. Sivaraman

Irrational numbers have always been a fascination to mathematicians for several millennia. This is because Irrational numbers neither terminate nor repeat in their decimal expansion. Hence exploring the next set of digits after a given decimal place has kept many mathematicians and computer scientists busy in past few decades. A classic example is exploration of digits of the most famous and important real number. In this paper, I shall present a novel method with proof using analysis to find the rational numbers which are very good approximations to the given Irrational Number and present a more general method of finding approximations to all Algebraic numbers.

Keywords: Irrational Numbers, Sequence and Sub-sequence, Cauchy Sequence, Convergence, Algebraic Numbers, Approximations

Edition: Volume 6 Issue 3, March 2017

Pages: 1849 - 1851

Share this Article

How to Cite this Article?

R. Sivaraman, "Identifying Irrationals", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20171822, Volume 6 Issue 3, March 2017, 1849 - 1851

Enter Your Email Address


Similar Articles with Keyword 'Convergence'

Downloads: 107 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 820 - 822

Extended Bolzano Weierstrass Theorem

Dr. K. L. Kaushik

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah

Share this Article

Similar Articles with Keyword 'Approximations'

Downloads: 90

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1043 - 1052

Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s

Y. Y. Yousif, S. S. Obaid

Share this Article

Downloads: 97

Research Paper, Mathematics, Uzbekistan, Volume 9 Issue 8, August 2020

Pages: 1101 - 1109

Application of Quadratic Cryptanalysis for a Five Round XOR Modification of the Encryption Algorithm Gost 28147-89

Rakhmatillo Djuraevich Aloev, Bardosh Bobonazarovich Akhmedov

Share this Article

Similar Articles with Keyword 'Irrational'

Downloads: 99

Research Paper, Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1852 - 1854

Geometry for Gods

R. Sivaraman

Share this Article

Downloads: 126

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1318 - 1323

Development of Infinite Series in India

Sanjay M. Deshpande, Dr. Anant W. Vyawahare

Share this Article

Similar Articles with Keyword 'Numbers'

Downloads: 178 | Weekly Hits: ⮙1 | Monthly Hits: ⮙3

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Downloads: 138 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'Sequence'

Downloads: 178 | Weekly Hits: ⮙1 | Monthly Hits: ⮙3

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Subsequence'

Downloads: 95

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1219 - 1220

Farey to Cantor

A. Gnanam, C. Dinesh

Share this Article

Downloads: 107 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 820 - 822

Extended Bolzano Weierstrass Theorem

Dr. K. L. Kaushik

Share this Article

Similar Articles with Keyword 'Cauchy'

Downloads: 87

Research Paper, Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagranges and Cauchys Remainders Form

A. Darah

Share this Article

Downloads: 99

Research Paper, Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma, Vezhopalu

Share this Article
Top